# SDR ZIAA04059

- Difficulty date: December 8, 2003
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N286F
- Make and model: Lkheed 188C
- Aircraft serial: 1146
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 8122591
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - FOUND RIGHT WING CENTER SECTION RBL 40 AT NR 1 PLANK UPPER SURFACE CORROSION AT FLOOR SUPPORT BRACKET.  REMOVED CORROSION AND TREATED AREA PER L-188 SRM 51-2-14.  MATERIAL REMOVED IS PAST NEGLIGIBLE LIMITS. REPAIRED AREA PER L-188 SRM 57-2-1, PAGE 19.  REMOVED AND REPLACED CORRODED FLOOR SUPPORT BRACKET.  (M)
